# SDR RAIA2019061530001

- Difficulty date: June 13, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,069 hours, 31,786 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001003
- Part serial: 00677A
- Condition: Slipped
- Location: Rt Wing Te Flap
- Part time: 17,545 hours, 15,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL EICAS MESSAGE AFTER TAKE OFF.   R/R FECU, NO FIX. R/R R/H FLAP DRIVE MOTER, NO FIX. R/R FLAP VELOCITY SENSOR, OPS CHECK GOOD. FLAPS RUN THROUGH 4 TIMES, FAIL DID NOT RETURN AFTER OPS TEST OF FLAP. FLAP FAIL RETURNED. FOUND FLAP CHANNEL 2 TO BE AT FAULT. R & R THE FLAP BRAKE ASSY.
